# SDR F2PA20150709345

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N444KM
- Make and model: Lear 45LEAR
- Aircraft serial: 2137
- Aircraft time: 134 hours, 87 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 211985810
- Part serial: 83K0179
- Condition: Inoperative
- Location: Cockpit
- Part time: 134 hours, 87 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE AFTER TAKEOFF.
